# SDR AALA981057

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WING FRONT SPAR LOWR CAP CORRODED AT NR 5 SLAT INBOARD TRACK TOP SIDE WS 373.  INSTALLED REPAIR PER ESO 11697 DATED 5/11/98.  (M)
